# SDR DLM88952328

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 20008662
- Condition: Oil Leak
- Location: Apu
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT F/A REPORTED SMOKE ODOR IN CABIN, TURNED RT PACK OFF, SMOKE SEEMED TO DISSIPATE, RETURNED FLT TO PHL.  FOUND OIL LEAK ON APU STARTER.  ITEM WAS DEFFERRED PER MEL, ROR RETURN TO SERVICE, LATER STARTER WAS REPLACED, OPERATION NORMAL.
